Advertisement

What are the risks of taking Micro-K?

Taking Micro-K or any other potassium supplement, can increase your potassium to toxic levels. That may happen if you have poor kidney function and do not excrete it properly. This condition, called hyperkalemia, can cause potentially fatal heart complications. Taking potassium supplements may also worsen pre-existing gastrointestinal problems like abdominal pain and stomach ulcers.

Continue Learning about Nutritive Agent

Will the FDA Regulate Supplement Safety?
Will the FDA Regulate Supplement Safety?
The teaser for the 2018 film Vitamania, a documentary about the history of supplements, recounts a disastrous 1913 Antarctic trek. The last two remain...
Read More
Can eucalyptus oil help me breathe?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Eucalyptus oil can help you breathe easier and kill off bacteria in your lungs. Watch as Dr. Oz ...
More Answers
Are supplements safe?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Dietary supplements are safe when used as directed. This means taking the recommended dosage as ...
More Answers
What risks are associated with Lipozene?
Discovery HealthDiscovery Health
Because Lipozene is made of glucomannan, which is a fiber, the majority of side effects are just lik...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.